Posted by medlib on May 17, 2001, at 13:36:42
In reply to Re: NON-SSRI Antidepressants?, posted by sl on May 16, 2001, at 7:30:18
>If 150mg is making me like this, 300mg...well, I might never know what effect it has on me, I might never wake up long enuf to find out!
- Some people feel sedated on *all* meds which primarily affect serotonin (some, only initially; others, indefinitely).
- A few psychoactive meds have quite different effects at higher doses than they do at lower ones; for these drugs, "more" is *not* "more of the same." Remeron is one example: at low doses, it is sedating and appetite-stimulating; at higher levels, it is much *less* appetite-stimulating and somewhat less sedating. Effexor is another; at higher doses most people find it is stimulating, not sedating, and it frequently causes insomnia.
- Effexor is frequently a b-tch to discontinue. My (obviously, poorly made) point was that, if you are still on Effexor, and if it is at all mood-elevating for you, it might be worth going up before you go off. Nearly all meds have side effects, but those of high-dose Effexor are different and may be more tolerable to you.
Re: no printer. Are you aware of your other options?
- You could save the relevant URLs to a desktop folder for easy retrieval and/or subsequent printing.
- You could copy/paste relevant passages from posts to a previously opened Word file by alt+tabbing between open screens. (I add the poster's name and a line btween posts.) The resulting Word document can be saved to a floppy and printed at your local public library for 10 cents/page.
Good luck on your research and med trials--medlib